# SDR SWIA200616533

- Difficulty date: March 25, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 6,666 hours, 5,848 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 74462
- Condition: Discharged
- Location: Emergency Light
- Part time: 7,144 hours, 5,524 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE LIGHT ON THE AFT SIDE OF EXIT SIGN ON THE CEILING AT ROW 8 IS INOP.  REPLACED NR 2 ELBP IAW CRJ MM 33-51-04.  OPERATIONAL CHECK GOOD.
